# SDR SWIA202157113

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCESS FOR BELL CRANK REPAIR FOUND UPPER STIFFENER AT WS 00 IN MLG WHEEL WELL TO BE CRACKED     (C-CHECK RO 4/1/2021)    UPPER STIFFENER LISTED IN DISCREPANCY IS LOCATED AT W.S. 48.30. REMOVED AND REPLACED UPPER STIFFENER IN R/H MLG WHEEL WELL, W.S. 48.30 I.A.W. BOMBARDIER CRJ200 SRM 51-42-21 REV.38B, DATED 11/25/2020. REFERENCE CONTINUATION CARD FOR WORK PERFORMED. COMPLETED SKYWEST FORM M-337 AND M131. SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH. WEIGHT AND BALANCE NOT AFFECTED.
